The homotopy perturbation method for nonlinear oscillators

Research output: Journal article publicationJournal articleAcademic researchpeer-review

24 Citations (Scopus)

Abstract

The homotopy perturbation method is applied to the nonlinear oscillators. Only one iteration results in high accuracy of the solutions.

Original languageEnglish
Pages (from-to)2456-2459
Number of pages4
JournalComputers and Mathematics with Applications
Volume58
Issue number11-12
DOIs
Publication statusPublished - Dec 2009

Keywords

  • Homotopy perturbation method
  • Nonlinear oscillator

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this